# SDR DHL200080431C

- Difficulty date: March 30, 2000
- Submitted: May 23, 2000
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BAGGAGE COMPARTMENT RT LINING SUPPORT FILLET CRACKED 1 INCH AT STA 220.00.  REMOVED CRACKED FILLET PER SRM 51-1-21 FIG 1B.  FABRICATED FILLET PER SRM 53-2-0 FIG 1B.  CLEANED, TREATED AND PRIMED PER SRM 51-1-6 PG 17-18.  INSTALLED FILLET PER SRM 53-2-0 FIG 1B.
